Brunel University Research Archive (BURA) >
Research Areas >
Mathematical Science >

Please use this identifier to cite or link to this item:

Title: Fork-decompositions of matroids
Authors: Hall, R
Oxley, J
Semple, C
Whittle, G
Publication Date: 2004
Publisher: Elsevier
Citation: Advances in Applied Mathematics. 32 (3) 523-575
Abstract: For the abstract of this paper, please see the PDF file.
Appears in Collections:Mathematical Science
Dept of Mathematics Research Papers

Files in This Item:

File Description SizeFormat
Fork-decompositions of matroids.pdf407.63 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.